# SDR FDEA201010053932

- Difficulty date: October 5, 2010
- Submitted: October 5, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 453N16119
- Condition: Corroded
- Location: Cargo Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR DECK SPLICE STRAPS FOUND CORRODED AND BENT. CORRODED FWD CARGO COMPT FLOOR DECK SPLICE STRAPS REMOVED AND REPLACED IAW    AMM 25-50-04 REV. 98. REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100.
